# SDR CA000404001

- Difficulty date: March 21, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 8,719 hours
- Engine: Pwa R985AN1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Broken
- Location: Fuel Pump
- Component: Engine Fuel Pump, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WOULD NOT RUN WITHOUT WOBBLE PUMP OPERATING.  ENGINE DRIVEN PUMP REMOVED AND QUILL SHAFT FOUND BROKEN.
